# SDR FDEA202410091633

- Difficulty date: October 9, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211204
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SPLICE REPAIR FOUND ON MAIN DECK CARGO COMPARTMENT SEAT TRACK BETWEEN   FRAME 52~53, -Y956, EVALUATE TO DETERMINE WHETHER IT IS MAJOR OR MINOR AND WHETHER   ACCOMPLISHED PER APPROVED DATA. DUE TO NO LEGACY DOCUMENTATION SUPPORTING THIS EXISTING REPAIR AT MAIN DECK CARGO   COMPARTMENT SEAT TRACK BETWEEN FRAME 52~53, -Y953. REPORTED TO FEDEX ENGINEER   FOR REQUIRING FUTHER ACTION. AFTER INSTRUCTION RECEVIED, ACCOMPLISHED REPAIR I.A.W   EA# 6-5310-T0381069, TITLE: FUSELAGE - MAINFRAME - CENTER FUSELAGE - EXISTING REPAIR ON   MDCC SEAT TRACK AT Y-953, BETWEEN FR52 - FR 53. THE REPAIR IS CATEGORY A AND CLASSIFIED   AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR."
